# SDR SWAA2024071800743

- Difficulty date: June 12, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 ; 16' FROM FRONT SPAR; I/B ROW. CRACK LENGTH : O.343' CRACK FOUND ON RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 16' FROM FRONT SPAR I/B ROW. CRACK LENGTH : O.343'<SUMMARY=REMOVED PAINT FOR ACCESS FASTENER ON REPAIR AREA LOWER SKIN STA 193.90 16' AS PER REF B/737 AMM 51-21-11-150-801. REMOVED FASTENERS ON LOWER SKIN ON R/H HORIZONTAL STAB STA 193.90 16' AS PER REF B/737 SRM 51-40-02-0G-0. REMOVED DAMAGE AT LOWER STABILIZER SKIN AT STABILIZER STA 193.90 16' FROM FRONT SPAR I/B ROW AS PER SRM 55-10-01-2R-11 REPAIR 11 PERFORMED ROUGHNESS TEST TOOL USED B/C# 172331 NO CALIBRATION DUE DATE. FABRICATED REPAIR FILLER. MATERIAL USED 2024 T-3 0.080 PO#2072607 AND DOUBLER AS PER REF B/737 SRM 55-10-01-2R-11 REPAIR 11. MATERIAL USED 2024 T-3 0.080 PO#2071143.PERFORMED ROUGHNESS TEST. USED TOOL B/C 172331 NO DUE DATE. TREATED AND PRIMED LOWER SKIN AREA OF REPAIR AND FILLER AND DOUBLER AS PER REF B/737 SRM 55-10-01-2R-11 REPAIR 11. INSTALLED COUNTERSINK REPAIR WASCHES AS PER REF B/737 SRM 55-10-01-2R-11 REPAIR 11. INSTALLED REPAIR PARTS R/H HORIZONTAL STAB LOWER SKIN AT STA 193.90' 16' FRONT SPAR AS PER REF B/737 SRM 55-10-01-2R-11 REPAIR 11. MIXED SEALANT 0870B002BM 06/018/24 7:00PM. SQUEEZE OUT TIME 06/18/24 10: PM. APPLIED SEALANT AROUND THE EDGE OF THE DOUBLER AS PER REF B/737 SRM 55-10-01-2R-11 REPAIR 11.
